# SDR DALA2017052904323

- Difficulty date: May 28, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON THE LT OTBD VANE OTBD FLAP INBD SIDE. THE FLAP VANE WAS REPAIRED IAW ERA 558119-14, REV ORIG. AND ETI.-88-17-161, REV ORIG.
